# SDR DALA2017022201681

- Difficulty date: August 2, 2016
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 64,302 hours, 17,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DENT 24IN FWD OF L2 DOOR THRESHOLD. CUT OUT DAMAGED SECTION AND REPAIRED FUSELAGE SKIN STA 620 S-16L IAW PRI 553859-14 REV 0, REV 1 & ERA 549536-14 REV C.
